# SDR MWEA98236

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9910078
- Condition: Corroded
- Location: Bs 190
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR WEB AT STA 190 LBL 50 WAS FOUND CORRODED MATERIAL LOSS 10090.  REMOVED AND REPLACED SUBFLOOR FROM FS 160 TO 200.
